Posted by David
on June 01, 2000 at 23:40:47:
I have been taking Klonopin for 5 years. It was given to me for major stress and anxiety. My problem is, is that I started 5 years ago taking 3 2 miligram tablets a day. Now I am up to 12 2 miligrams , 3 tablets, (2 mil. each) 4 times a day. I have noticed a change in my moods, the way I react, and it may be effecting my job & marriage. I really want to stop taking it, but I tried and I thought I was going to have a heart attack. I am 40 years old and also have high blood pressure. I have seen a specialist in nuerology, and I was told by him that I have been on it way to long. He says I need to stop taking it very gradually, over a six month period, or check myself into a clinic and do it cold turkey.
I really want off of this medication, as my life has not been the same ever since I started taking it. I don't understand? Anyway, can anyone shed some light on this? Does anyone else have this problem? Which is better, to stop it gradually, or cold turkey by checking myself into a clinic? I would truly appreciate any support.